# SDR HEEA967629

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub
- Part number: 214011801127
- Condition: Bushing Cracked
- Location: T/R
- Part time: 734 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD BUSHING P/N 214-010-766-101 BEING CRACKED ON BOTH GRIP SETS. ( GRIP SET P/N 214-010-822-101, S/N A474 AND S/N A477, T.T. 734:45, T.S.O. 734:45. )
